Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 17, NWS Little Rock, AR

March 13, 2016Monroe County, Prairie County, Woodruff County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 13, 2016, 7:21 PM CDT for Monroe County, Prairie County, Woodruff County, Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2016, 7:21 PM CDT (00:21 UTC)
Expired
Mar 13, 2016, 8:00 PM CDT
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Monroe County, AR, Prairie County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 99 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 7:48 PM CDTTSTM WND DMGFargo, ARA TREE WAS BLOWN DOWN ACROSS HIGHWAY 49.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:10 PM CDTTornado WatchSPC5 hr
Mar 13, 7:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 315 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

916 
WFUS54 KLZK 140021
TORLZK
ARC095-117-147-140100-
/O.NEW.KLZK.TO.W.0017.160314T0021Z-160314T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
721 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN WOODRUFF COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 800 PM CDT
    
* AT 721 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR FREDONIA...OR 8 MILES SOUTHEAST OF DES
  ARC...MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BRINKLEY AROUND 740 PM CDT. 
  HUNTER AROUND 755 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE LITTLE
DIXIE...HOWELL...HILLEMAN...COTTON PLANT...BECTON...BRASFIELD...ZENT...
FARGO...PENROSE AND DAGMAR WMA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 203 AND 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3500 9114 3491 9115 3482 9140 3502 9142
      3524 9104 3501 9104
TIME...MOT...LOC 0021Z 236DEG 29KT 3490 9138 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

CAVANAUGH
1 follow-up statement
957 
WWUS54 KLZK 140035
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
735 PM CDT SUN MAR 13 2016

ARC117-140044-
/O.CAN.KLZK.TO.W.0017.000000T0000Z-160314T0100Z/
PRAIRIE AR-
735 PM CDT SUN MAR 13 2016

...THE TORNADO WARNING FOR NORTHEASTERN PRAIRIE COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR EASTERN
ARKANSAS.

LAT...LON 3500 9115 3491 9115 3491 9135 3505 9136
      3524 9104 3501 9104
TIME...MOT...LOC 0034Z 234DEG 28KT 3496 9128 

$$

ARC095-147-140100-
/O.CON.KLZK.TO.W.0017.000000T0000Z-160314T0100Z/
MONROE AR-WOODRUFF AR-
735 PM CDT SUN MAR 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH
CENTRAL MONROE AND SOUTHEASTERN WOODRUFF COUNTIES...
    
AT 734 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHWEST OF BRINKLEY...MOVING NORTHEAST AT 35
MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  HUNTER AROUND 755 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HILLEMAN...COTTON PLANT...BECTON...ZENT...FARGO...PENROSE AND HOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3500 9115 3491 9115 3491 9135 3505 9136
      3524 9104 3501 9104
TIME...MOT...LOC 0034Z 234DEG 28KT 3496 9128 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 13, 6:20 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 13, 6:20 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
620 PM CDT SUN MAR 13 2016

.AVIATION...

CONVECTION...SOME SEVERE...WILL CONTINUE TO MOVE ACROSS AR THIS
EVENING THROUGH AROUND MIDNIGHT. MVFR CEILINGS WITH HEAVY RAIN...
LARGE HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH STORMS. THE
STORMS ARE ASSOCIATED WITH AN UPPER LOW PRESSURE SYSTEM MOVE ACROSS
THE STATE. CEILINGS ARE EXPECTED TO BECOME VFR WITH SOME MVFR FOG
DEVELOPING OVERNIGHT. WINDS ARE E TO SE AT 5 TO 15 MPH...BECOMING
VARIABLE TO W TO NW AT 5 TO 15 MPH LATER TONIGHT. (59)

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT SUN MAR 13 2016/

.SHORT TERM...TONIGHT THROUGH TUESDAY
SURFACE LOW IN OKLAHOMA CONTINUES TO MOVE TOWARD THE REGION...
WITH CELLS DEVELOPING ALONG THE DRY LINE AND TO THE EAST OF THE
LOW.

WILL BE AN ACTIVE EVENING FOR US...AS SHOWERS/STORMS BECOME MORE
WIDESPREAD. DISCRETE CELLS FORMING AHEAD OF THE APPROACHING LINE
WILL KEEP A TORNADO THREAT OVER THE REGION THROUGH SUNSET...AS
BREAKS IN THE CLOUDS HAVE ALLOWED MORE SURFACE-BASED INSTABILITY
TO DEVELOP...AND LOW LEVEL WIND FIELDS CONTINUE TO BACK AROUND TO
THE SOUTHEAST.

BIG THREAT FROM ANY SEVERE STORM TONIGHT WILL BE LARGE HAIL...
POSSIBLY UPWARDS OF TWO INCHES IN DIAMETER...GIVEN STEEP MID LEVEL
LAPSE RATES ASSOCIATED WITH THE APPROACHING SYSTEM. INITIAL MODE
OF CONVECTION WILL BE DISCRETE CELLS AHEAD OF THE DRYLINE...
PARTICULARLY ACROSS CENTRAL AND SOUTHERN ARKANSAS. THESE SHOULD
COALESCE MORE INTO A LINE ONCE PAST THE CENTRAL PORTION OF THE
AREA. HOWEVER...AS THE UPPER LOW AND COLD FRONT MOVE INTO THE AREA
LATER THIS AFTERNOON AND EARLY THIS EVENING...ADDITIONAL DISCRETE
CELLS COULD FORM AHEAD OF THE STORMS ALONG THE FRONT...WITH
THINGS BECOMING MORE LINEAR AS THE ACTIVITY MOVES INTO
CENTRAL/EASTERN ARKANSAS AROUND/AFTER SUNSET. BEHIND THAT...
ELEVATED STORMS ASSOCIATED WITH THE UPPER LOW COULD POSE AN
ADDITIONAL HAIL THREAT BEFORE THINGS COME TO AN END.

COLD FRONT WILL CLEAR THE AREA AFTER MIDNIGHT...WITH THE UPPER LOW
LAGGING A FEW HOURS BEHIND. SHOWERS/STORMS WILL COME TO AN END
BEFORE SUNRISE.

DRIER AIR WILL MOVE IN ON MONDAY...WITH WINDS COMING BACK AROUND
TO THE SOUTHWEST BY THE AFTERNOON. TEMPERATURES ON MONDAY
AFTERNOON SHOULD HAVE NO PROBLEM REBOUNDING INTO THE 70S...AND
MUCH OF THE AREA COULD HAVE A QUICK SHOT AT 80 DEGREES ON TUESDAY
BEFORE ANOTHER FRONTAL BOUNDARY COOLS THINGS BACK DOWN TO MORE
SEASONAL LEVELS.
&&

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
UPPER LOW PRESSURE WILL BE OVER THE NORTHERN PLAINS TUESDAY NIGHT.
THIS UPPER LOW MOVES INTO THE GREAT LAKES WEDNESDAY AND WILL BE SLOW
TO MOVE OUT OF THE GREAT LAKES THURSDAY NIGHT. ZONAL FLOW DEVELOPS
OVER THE SOUTHERN U.S. FRIDAY WITH A LARGE RIDGE OVER THE WEST
COAST. ANOTHER UPPER LOW WILL MOVE THROUGH THE PLAINS SATURDAY AND
SUNDAY.

NO BIG CHANGES IN THE LONG TERM FORECAST. A COLD FRONT WILL
MOVE THROUGH ARKANSAS LATE TUESDAY...BUT WILL BE NEAR THE
SOUTHEAST CORNER OF THE STATE WEDNESDAY. THERE WILL BE A SLIGHT
CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT IN THE SOUTHEAST
NEAR THE FRONT. RAIN CHANCES WILL CONTINUE THURSDAY NIGHT THROUGH
SUNDAY AS A SLOW SYSTEM MOVES THROUGH THE PLAINS AND SOUTHERN
PLAINS. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL WEDNESDAY THEN
COOLER FOR THE REST OF THE PERIOD.
&&

.FIRE WEATHER...
NO SIGNIFICANT FIRE WEATHER ISSUES ARE EXPECTED THROUGH THE NEXT
SEVEN DAYS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     54  75  56  79 /  80  10   0  10
CAMDEN AR         53  80  59  83 /  70   0   0  10
HARRISON AR       50  75  54  75 /  80   0   0  10
HOT SPRINGS AR    52  77  56  79 /  80   0   0  10
LITTLE ROCK   AR  53  76  58  80 /  80   0   0  10
MONTICELLO AR     56  78  60  81 /  80   0   0  10
MOUNT IDA AR      51  78  56  79 /  60   0   0  10
MOUNTAIN HOME AR  52  75  55  76 /  80   0   0  10
NEWPORT AR        54  74  56  78 /  80  10   0  10
PINE BLUFF AR     54  75  58  81 /  80   0   0  10
RUSSELLVILLE AR   51  77  53  79 /  80   0   0  10
SEARCY AR         52  74  54  79 /  80  10   0  10
STUTTGART AR      54  74  57  79 /  80   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Mar 13, 5:30 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT SUN MAR 13 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-140945-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
530 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

A STRONG SYSTEM WILL CROSS ARKANSAS...BRINGING STRONG TO SEVERE
THUNDERSTORMS TO AREAS OF THE STATE. THE MAIN AREA WILL BE OVER
CENTRAL ARKANSAS. THUNDERSTORMS DEVELOPED IN WESTERN ARKANSAS THIS
AFTERNOON...THEN WILL SHIFT TO CENTRAL AREAS THIS EVENING...THEN
EASTERN AREAS LATER THIS EVENING.  LARGE HAIL WILL BE THE PRIMARY
THREAT...AND DAMAGING WINDS TO A LESSER EXTENT. SOME STORMS WILL
PRODUCE TORNADOES DUE TO THE FAVORABLE WIND FIELDS. IF THE STORMS
FORM INTO A LINE...THE PRIMARY THREAT WILL TRANSITION TO MAINLY A
DAMAGING WIND AND LARGE HAIL THREAT DURING THE EVENING HOURS.

THE GROUND OVER MUCH OF SOUTHERN AND EASTERN ARKANSAS IS ALREADY
SATURATED. ANY HEAVY RAINFALL FROM A STRONG THUNDERSTORM COULD
CREATE LOCALIZED AREAS OF FLOODING...OR COULD EXACERBATE AND ONGOING
RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY WEATHER IS FORECAST MONDAY THROUGH WEDNESDAY. A COLD FRONT WILL
MOVE THROUGH THE REGION ON THURSDAY...BUT LITTLE CONVECTION IS
EXPECTED WITH IT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

64/57/59

In the hours before

Local storm report, Mar 13, 5:30 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             6 SE BENTON             34.51N 92.50W
03/13/2016  E1.75 INCH       SALINE             AR   BROADCAST MEDIA

            GOLFBALL SIZED HAIL WAS COVERING THE ROAD AT THE HIGHWAY
            35 AND HIGHWAY 190 JUNCTION.

&&

57
Local storm report, Mar 13, 5:39 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
539 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             2 N JESSIEVILLE         34.73N 93.07W
03/13/2016  E3.00 INCH       GARLAND            AR   FIRE DEPT/RESCUE

            TWO TO THREE INCH DIAMETER HAIL WAS REPORTED TWO MILES
            NORTH OF JESSIEVILLE.

&&

57
Local storm report, Mar 13, 5:50 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
550 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 E BAUXITE             34.56N 92.46W
03/13/2016  E1.75 INCH       SALINE             AR   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL EAST OF
            BAUXITE.

&&

MBROWN
Local storm report, Mar 13, 6:03 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             WILLIAMS JUNCTION       34.88N 92.77W
03/13/2016  E1.75 INCH       PERRY              AR   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS GOLFBALL SIZED HAIL AROUND
            WILLIAMS JUNCTION.

&&

MBROWN
Local storm report, Mar 13, 6:12 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             WILLIAMS JUNCTION       34.88N 92.77W
03/13/2016  E1.75 INCH       PERRY              AR   AMATEUR RADIO

0600 PM     HAIL             MOUNTAIN PINE           34.57N 93.17W
03/13/2016  E0.75 INCH       GARLAND            AR   EMERGENCY MNGR

            HEAVY HAIL WAS FALLING AT MOUNTAIN PINE.

0610 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
03/13/2016  E0.25 INCH       POPE               AR   FIRE DEPT/RESCUE

&&

57
Local storm report, Mar 13, 6:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             CONWAY                  35.09N 92.45W
03/13/2016  E1.75 INCH       FAULKNER           AR   PUBLIC

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:02 PM CDTTornado WarningLZKArkansas43 min
Mar 13, 7:12 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland48 min
Mar 13, 7:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Perry, Pulaski, White47 min
Mar 13, 7:14 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff46 min
Mar 13, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Pike59 min
Mar 13, 7:29 PM CDTSevere Thunderstorm WarningLZKBradley, Drew46 min
Mar 13, 7:29 PM CDTTornado WarningLZKArkansas, Monroe46 min
Mar 13, 7:35 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun40 min
Mar 13, 7:39 PM CDTSevere Thunderstorm WarningLZKCleburne, White51 min
Mar 13, 7:42 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski48 min
Mar 13, 7:52 PM CDTTornado WarningLZKWhite28 min
Mar 13, 7:55 PM CDTSevere Thunderstorm WarningLZKLincoln50 min
Mar 13, 8:02 PM CDTTornado WarningLZKWoodruff28 min
Mar 13, 8:16 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff44 min
Mar 13, 8:17 PM CDTSevere Thunderstorm WarningLZKBradley, Drew43 min
Mar 13, 8:22 PM CDTSpecial Weather StatementLZKMonroe38 min
Mar 13, 8:24 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White51 min
Mar 13, 8:27 PM CDTSpecial Weather StatementLZKConway48 min
Mar 13, 8:32 PM CDTTornado WarningLZKArkansas, Desha, Jefferson, Lincoln43 min
Mar 13, 8:57 PM CDTSevere Thunderstorm WarningLZKDesha, Drew48 min
Mar 13, 9:12 PM CDTFlash Flood WarningLZKArkansas, Desha, Drew3 hr

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.